MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK 2.5MM X 20MM CORONARY DILATATION CATHETER; CATHETER TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR NC TREK 2.5MM X 20MM CORONARY DILATATION CATHETER; CATHETER TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012447-20
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The shaft of the inferior branch balloon broke with retained distal shaft and balloon in the coronary artery.The distal balloon catheter device was snared and completely removed from the body.Fda safety report id# (b)(4).

Brand Name
NC TREK 2.5MM X 20MM CORONARY DILATATION CATHETER
Common Device Name
CATHETER TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key9596242
Report NumberMW5092297
Device Sequence Number14120488
Product Code DQY
UDI-Device Identifier08717648151774
UDI-Public(01)08717648151774
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1012447-20
Device Catalogue Number1012447-20
Device Lot Number90509G1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight92